# SDR HALA20241129342

- Difficulty date: November 28, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 43,317 hours, 6,857 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 43,087 hours, 6,876 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Filler
- Part number: FW52833
- Part serial: 202542P7549133
- Condition: Cracked
- Location: Nr 2 Annulus
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #2 ENGINE NUMBER 10 BLADE ANNULUS FILLER CRACKED TAB. REPLACED RIGHT ENGINE NUMBER 10 BLADE ANNULUS FILLER PER AMM 72-31-41-400-802A. OK FOR SERVICE.
